# SDR MASA200601500

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 21,576 hours, 16,009 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6239 PHX - FLIGHTS SPOILERS AND OUTBOARD SPOILERON FAULTS.  MX RESET THE SECU'S.  NO FURTHER ACTION REQUIRED.
